# SDR FFKA1020112

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N39545
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870389
- Aircraft time: 9,473 hours
- Engine: Cont TSIO360EB
- Engine time: 770 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Adapter
- Part number: 630119
- Condition: Broken
- Location: Engine Fuel
- Part time: 770 hours, 700 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

FUEL FITTING ADAPTER P/N 630119 BROKE IN HALF CAUSING A LOSS OF POWER.
